MathSciNet Relay Station
MathSciNet bibliographic data
MR2277439 (2008e:35213) 35R35 (35Q35 35Q80 37N25 92C15 92C50)
Friedman, Avner; Hu, Bei Bifurcation from stability to instability for a free boundary problem modeling tumor growth by Stokes equation. J. Math. Anal. Appl. 327 (2007), no. 1, 643–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement